# SDR REXA2013062101209

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 24,764 hours, 22,422 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE. R & R FLAP POWER DRIVE UNIT IAW AMM 27-52-01. OPS CHECK OF FLAP IAW AMM 27-54-00. OPSS CHECK GOOD.
